9 paper(s) uploaded by Hongjie_Dong.

Index Title Upload Time Modified Time
1

Global well-posedness and a decay estimate for the critical dissipative quasi-geostrophic equation in the whole space

Hongjie Dong Dapeng Du

Analysis of PDEs mathscidoc:1912.431021

Discrete Contin. Dyn. Syst. A, 21, 1095-1101, 2007.1
[ Download ] [ 2019-12-24 21:13:04 uploaded by Hongjie_Dong ] [ 47 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
2019-12-24 21:13:04 -
2

Dissipative quasi-geostrophic equations in critical Sobolev spaces: smoothing effect and global well-posedness

Hongjie Dong

Analysis of PDEs mathscidoc:1912.431022

Arxiv preprint math/0701826, Discrete Contin. Dyn. Syst. A, 26, 1197-1211, 2007.1
[ Download ] [ 2019-12-24 21:13:06 uploaded by Hongjie_Dong ] [ 45 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
2019-12-24 21:13:06 -
3

Higher order elliptic and parabolic systems with variably partially BMO coefficients in regular and irregular domains

Hongjie Dong Doyoon Kim

Analysis of PDEs mathscidoc:1912.431023

Journal of Functional Analysis, 261, (11), 3279-3327, 2011.12
[ Download ] [ 2019-12-24 21:13:09 uploaded by Hongjie_Dong ] [ 46 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
2019-12-24 21:13:09 -
4

Parabolic and elliptic systems in divergence form with variably partially BMO coefficients

Hongjie Dong Doyoon Kim

Analysis of PDEs mathscidoc:1912.431024

SIAM Journal on Mathematical Analysis, 43, (3), 1075-1098, 2011.5
[ Download ] [ 2019-12-24 21:13:15 uploaded by Hongjie_Dong ] [ 31 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
2019-12-24 21:13:15 -
5

Well-posedness for a transport equation with nonlocal velocity

Hongjie Dong

Analysis of PDEs mathscidoc:1912.431025

Journal of Functional Analysis, 255, (11), 3070-3097, 2008.12
[ Download ] [ 2019-12-24 21:13:18 uploaded by Hongjie_Dong ] [ 17 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
2019-12-24 21:13:18 -
6

Gradient estimates for parabolic and elliptic systems from linear laminates

Hongjie Dong

Analysis of PDEs mathscidoc:1912.431026

Archive for Rational Mechanics and Analysis, 205, (1), 119-149, 2012.7
[ Download ] [ 2019-12-24 21:13:21 uploaded by Hongjie_Dong ] [ 42 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
2019-12-24 21:13:21 -
7

Regularity criteria for the dissipative quasi-geostrophic equations in Hlder spaces

Hongjie Dong Nataa Pavlovi

Analysis of PDEs mathscidoc:1912.431027

Communications in Mathematical Physics, 290, (3), 801-812, 2009.9
[ Download ] [ 2019-12-24 21:13:24 uploaded by Hongjie_Dong ] [ 43 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
2019-12-24 21:13:24 -
8

On the rate of convergence of finite-difference approximations for Bellman equations with constant coefficients

Hongjie Dong N Krylov

Numerical Analysis and Scientific Computing mathscidoc:1912.431028

St. Petersburg Mathematical Journal, 17, (2), 295-313, 2006
[ Download ] [ 2019-12-24 21:13:26 uploaded by Hongjie_Dong ] [ 51 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
2019-12-24 21:13:26 -
9

Global regularity of weak solutions to quasilinear elliptic and parabolic equations with controlled growth

Hongjie Dong Doyoon Kim

Analysis of PDEs mathscidoc:1912.431029

Communications in Partial Differential Equations, 36, (10), 1750-1777, 2011.10
[ Download ] [ 2019-12-24 21:13:29 uploaded by Hongjie_Dong ] [ 39 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
2019-12-24 21:13:29 -
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved